# SDR ABXR2020081100067

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 453T17281
- Part serial: 22218
- Condition: Corroded
- Location: Bs 742-764
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL, LOCATED AT BOTTOM OF UPPER CARGO FLOOR BEAM AT STA 764, RBL 12.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 53-30-50.
